# SDR F3LA2021033000027

- Difficulty date: March 26, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N220FR
- Make and model: Airbus A320-214
- Aircraft serial: 05661
- Aircraft time: 26,577 hours, 11,175 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M15457
- Condition: Faulted
- Part time: 21,768 hours, 9,019 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT ISSUE.   FA REPORTS AFT EMERGENCY EXIT LIGHTS + MID EMERG EXIT LIGHTS DO NOT ILLUMINATE DURING T/O BUT WORK ON LANDING -- CORRECTIVE ACTION --- AFTER TROUBLESHOOTING FOUND BATTERIES FOR EPSU WILL NOT HOLD A CHARGE. REPLACED BATTERIES OF THE EPSU AFT L/H EMER EXIT AND REPLACED EPSU UNIT ON R/H EMER EXIT PER AMM 33-51-33-080-001-A/ 400-001- /000-002-A /400-002-A OPS CHECKS GOOD.  MID AND AFT CABIN EMERGENCY LIGHTS INOP ON T/O. AFTER TROUBLESHOOTING IT WAS DETERMINED THAT THE L1 DOOR ESCAPE SLIDE WAS AT FAULT. REMOVED AND REPLACED SLIDE ASSY AND ALL OPS CKS NML.
